# SDR TRBA2009090

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 18,195 hours, 20,876 cycles
- Engine: Pwc PW127F
- Engine time: 23,709 hours, 24,173 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CAPT INFORMED DISPATCH DURING CLIMB, LT ENG TORQUE DROPPED TO 60 PERCENT AND DURING RETURN TO BASE HAD FIRE WARNING.  EMERGENCY DECLARED. AWAITING AML PAGE FOR FURTHER DETAILS.
